Couldn't find what you looking for?

TRY OUR SEARCH!

My sister in law has been taking Topamax for at least two years now for migraines, about 50 mg per day. She has developed serious issues: has back pain, sleeplessness, extreme muscle cramping. Most recently, her legs have become extremely swollen. Then she started with Toradol injection, but it did not stop migraines. What to do next?

Loading...

Toradol is a non-narcotic pain reliever. I have been given shots of this several times because of severe abdominal pain that have had since I was 12 years old. I hate it personally because it burns like hell, in injection form. Not to mention, it really is not very effective on some types of pain, so maybe that is the reason her migraines do not react on it.
Reply

Loading...

I've had chronic daily headache for 10 years now, and the only thing that has touched and almost completly took away the pain was Toradol 60mg. I've had it in the ER before and it did not do anything because they only gave me 30mg. I've been on stronger meds but they just put me to sleep and not take away the pain. I just hate it because it burns and I have to triage my own headaches because I can only use it up to once a week. Plus I have to have my family give it to me because I don't want to try myself.
Reply

Loading...